Skip to content

A Contribution to the Mathematical Theory of Epidemics.

Kermack, W. O., & McKendrick, A. G. (1927). A Contribution to the Mathematical Theory of Epidemics. Proceedings of the Royal Society of London, Series A, 115(772), 700-721.

Type
Journal article
Intellectual base
Primary research
Year
1927
Volume
115
Issue
772
Pages
700-721
DOI
10.1098/rspa.1927.0118
DOI registrant
The Royal Society
Link
https://doi.org/10.1098/rspa.1927.0118
Cited from
biology_ecology, pharmacology_toxicology, physics, systems_cybernetics

Cited by

6 citations across 6 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 5 of 6 citations: 5 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c5beb388008c · see in the full table